# SDR LS1R074940

- Difficulty date: August 13, 2001
- Submitted: August 20, 2001
- Operation: General aviation
- Aircraft: N8330P
- Make and model: Hughes 369E
- Aircraft serial: 0330E
- Aircraft time: 3,942 hours
- System (JASC): 7400 · Ignition System
- Part: Epo Assy
- Part number: 369A45143
- Part serial: 3145MI
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PART WON'T TURN OFF.
